# SDR FDEA202410281594

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,530 hours, 21,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - EXISTING SEAT TRACK REPAIR AT -Y450 BETWEEN FR40 AND   FR45 REQUIRES EVALUATION FOT CONFORMITY TO APPROVED DATA THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT SEAT TRACK AT -Y450 BETWEEN   FR40 AND FR45 WAS EVALUATED AND FOUND IN CONFORMITY WITH DWG: A53832020. NO REPAIR   RECORD WAS FOUND. EO: 6-5100-7-5000 D 07 PT1 WAS COMPLETED. TITLE: STRUCTURES -   REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100
